# SDR 2012F00096

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N492K
- Make and model: Piper PA-31-350
- Aircraft serial: 318052176
- Aircraft time: 12,648 hours
- Engine: Lyc IO540*
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Part time: 12,648 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LANDING GEAR LOWERED AND PILOT REPORTED INDICATOR LIGHTS WERE ALL 3 GREEN,  THE LANDING GEAR LEVER DID NOT RETURN TO NEUTRAL.  PILOT ATTEMPTED TO CYCLE GEAR UP, BUT NO RESPONSE.  GEAR LIGHTS CONTINUED TO INDICATE GREEN (LOWERED AND LOCKED).  PILOT FLEW BY TOWER TO VERIFY GEAR DOWN AND THEN LANDED WITHOUT INCIDENT.
